Tbilisi Mathematical Journal
- Tbilisi Math. J.
- Volume 8, Issue 2 (2015), 1-22.
New results on the existence of solutions of boundary value problems for singular fractional differential systems with impulse effects
Results on the existence of solutions to a new class of impulsive singular fractional differential systems with multiple base points are established. The assumptions imposed on the nonlinearities, see ((C) and (D) in Theorem 3.1), are weaker than known ones, (i.e., (A) in Introduction section). The analysis relies on the well known fixed point theorems. An example is given to illustrate the efficiency of the main theorems. The investigation shows that these results and methods are helpful for study in the nonlinear area and the numerical simulation, especially for study in the the numerical solution of a fractional differential equation with multiple base points with or without impulse effects. A section “Conclusions” is given with future work research directions.
Tbilisi Math. J., Volume 8, Issue 2 (2015), 1-22.
Received: 14 August 2014
Accepted: 20 September 2014
First available in Project Euclid: 12 June 2018
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Liu, Yuji. New results on the existence of solutions of boundary value problems for singular fractional differential systems with impulse effects. Tbilisi Math. J. 8 (2015), no. 2, 1--22. doi:10.1515/tmj-2015-0003. https://projecteuclid.org/euclid.tbilisi/1528769002